Items where Author is "G., Ibragimov"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

G., Ibragimov and Ahmedov, Anvarjon A. and Puteri, Nur Izzati and N. , Abdul Manaf (2017) Pursuit Differential Game Described by Infinite First Order 2-Systems of Differential Equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 18238343. (Published)

This list was generated on Thu Apr 18 21:18:51 2024 +08.